Product details
What are Paramol Tablets?
Paramol tablets contain the active ingredients paracetamol and di-hydrocodeine. They are used for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen and aspirin alone such as headache, migraine, period pain, toothache and other dental pain, backache, muscular and joint aches and pains and neuralgia.
Paramol Tablets are used for the short term treatment of acute moderate pain which is not relieved by paracetamol, ibuprofen and aspirin alone such as headache, migraine, period pain, toothache and other dental pain, backache, muscular and joint aches and pains and neuralgia.
How to take Paramol Tablets
Paramol Tablets should be taken during or after meals.
Adults and adolescents 16 years old and over:
- Take one or two tablets every four to six hours.
- Do not take more than 8 tablets in any 24 hour period.
Adolescents 12–15 years old:
- Take one tablet every four to six hours.
- Do not take more than 4 tablets in any 24 hour period.
If symptoms persist or worsen, consult your doctor or pharmacist.
What do Paramol Tablets contain
Paramol Tablets contain 500mg of the active ingredient paracetamol and 7.46mg of the active ingredient di-hydrocodeine tartrate. Paracetamol acts as an analgesic (pain killer) and antipyretic (lowers body temperature). Di-hydrocodeine tartrate is also a powerful analgesic. They also contain magnesium stearate, maize starch, povidone, hypromellose, titanium dioxide and macrogol 400.
Delivery options
UK Shipping:
Standard Shipping: £2.89
Free Shipping: Available on orders over £40.
Europe Shipping:
Standard Shipping: £9.99
Rest of the World (ROW) Shipping:
Standard Shipping: £19.99
Please note:
- Additional customs duties or taxes may apply for international shipments depending on the recipient country's regulations. Customers are advised to check local customs regulations before placing an order.
- Ensure you select the appropriate shipping option at checkout.
- Delivery times may vary based on the destination.
- For more information, see our delivery information or view our returns policy.
Customers also bought
Top products in this category
Solpadeine Max Soluble (Codeine/Paracetamol) - 32 Tablets
Pain ReliefIn stockFlarin 200mg Soft Capsules – 30 Capsules
Pain ReliefIn stockSolpadeine Headache Soluble - 16 Tablets
Pain ReliefIn stockVoltarol 12 Hour Joint Pain Relief Gel - 100g
Pain ReliefIn stockSolpadeine Max (Codeine/Paracetamol) - 30 Tablets
Pain ReliefIn stockFlexiSEQ Max Strength For Osteoarthritis - 50g
Alternative Pain ReliefIn stockSolpadeine Plus (Codeine/Paracetamol) - 32 Soluble Tablets
Pain ReliefIn stockParacetamol Tablets 500mg - 96 Tablets
Pain ReliefIn stockCuprofen Maximum Strength 400mg - 96 Tablets
Pain ReliefIn stockNurofen Plus (12.8mg/200mg) - 32 Tablets
Pain ReliefIn stockParamol Tablets Easy To Swallow - Pack of 32
Pain ReliefIn stockFenbid Ibuprofen 5% Gel - 100g
Alternative Pain ReliefIn stock
More products from this brand
UK registered pharmacy
The MHRA regulates medicines and medical devices in the UK.
GPhC regulated pharmacy
The GPhC regulates pharmacists, pharmacy technicians and pharmacies in Great Britain.
PCI DSS Compliant
PCI DSS is an information security standard for organisations that handle credit card payments.
ICO registered website
The UK's independent authority set up to uphold information rights in the public interest.